# SDR AALA201808319040

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 71,697 hours, 9,084 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: FAN3013
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELECTRICAL BURNING ODOR IN CABIN, CONCURRENTLY STATUS MSG IFES COOLING FAN CAME ON. FLIGHT ATTENDANT TURNED OFF, AIRCRAFT POWER, IFE POWER, INTERNET POWER SWITCHES, AND ODOR DISSIPATED. ACCOMPLISHED SMOKE ODOR CARD 05-96-70, FOUND IFE COOLING LOSS AND IFE SMOKE DETECTOR LIGHTS ON IFE CONTROL PANEL. FOUND IFE COOLING SUPPLY FAN FAULT UNDER EXISTING FAULTS ON MAT, FOUND IFE COOLING SUPPLY FAN CIRCUIT BREAKER POPPED ON P110 AND REPLACED IFE COOLING SUPPLY FAN PER AMM 21-27-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
